# SDR WRNA200500016

- Difficulty date: June 21, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N922FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22768
- Aircraft time: 77,412 hours, 18,841 cycles
- Engine: Pwa JT9D7Q
- Engine time: 77,287 hours, 11,128 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VERY LOUD RUMBLE ON TAKE OFF.  UPON LANDING,  NR 2 ENGINE WAS FOUND TO HAVE COILS MISSING FROM LT SIDE. RT SIDE DAMAGED, ALONG WITH VARIOUS OTHER AREAS OF DAMAGE TO DUCT WORK, FIRE SEAL, AND HYD RACEWAY.  ALL ITEMS WERE REPAIRED/REPLACED IAW MM 72-11-02,75-24-00,71-11-06, AND SRM 51-01-10. BOTH LT AND RT UPPER COWL LATCHES (COWL MOUNTS) INSPECTED. PERFORMED OVERALL VISUAL INSP OF ENTIRE ENGINE AND RELATED SYSTEMS TO INCLUDE FIRE PROTECTION. REPOSITIONED CLAMPS, BRACKETS, AND HOSES AS REQUIRED IAW 71-00-00.  NO FURTHER DEFECTS NOTED, AIRCRAFT RETURNED TO SERVICE.
